Xian-Jin Li

Office: 
338 TMCB
Email: 
xianjinatmath [dot] byu [dot] edu
Publications: 
• On Euler's product of Dedekind zeta function, International Journal of Number Theory, 5 (2009), 293-301.
• A transformation of Hankel type on the field of p-adic numbers, JP Journal of Algebra, Number Theory and Applications, 12 (2009), 205-229.
• On the Euler product of some zeta functions, Combinatorial Number Theory, (2009), 77-99.
• A generalization of A. Connes’ trace formula, Journal of Number Theory, 130(2) (2010), 386-430.
• An adelic Hankel summation formula, Journal of Number Theory, 130(3) (2010), 738-766.
• A spectral interpretation for the explicit formula in the theory of prime numbers, Science China Mathematics, 53(3) (2010), 791-812.
• Prolate spheroidal wave functions, Sonine spaces, and the Riemann zeta function, , J. Math. Anal. Appl.. 389(1), 2012, pp. 379-393.
• On the Explicit Formula in the Theory of Prime Numbers, Int. J. Number Theory. 8(3), 2012, pp. 589-597.